# SDR SWAA091989

- Difficulty date: March 25, 2009
- Submitted: March 26, 2009
- Operation: Air carrier
- Aircraft: N697SW
- Make and model: Boeing 7373T0
- Aircraft serial: 23838
- Aircraft time: 66,868 hours, 52,214 cycles
- System (JASC): 5241 · Galley Doors
- Part: Door Frame
- Part number: 6545871132
- Part serial: 986
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND R1 DOOR LOWER FRAME AT LOWER STOP CRACKED.  REMOVED AND REPLACED R1 FRAME PER MM.
